# SDR AALA960823

- Difficulty date: May 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712AA
- Make and model: Boeing 727223
- Aircraft serial: 22468
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 6517844239
- Condition: Defective
- Location: 'A' Hyd System
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

DFW - FLT 1178 - DURING CRUISE WHILE EN ROUTE MEX-DFW, LOST 'A' HYDRAULIC SYSTEM QUANTITY AND PRESSURE ACCOMPLISHED MANUAL GEAR EXTENSION AND LANDED DFW WITHOUT INCIDENT.  LANDING WAS NOT OVERWEIGHT.  REPLACED HYDRAULIC 'A' SYSTEM PRESSURE LINE AT 'A' SYSTEM HYDRAULIC MODULE AND 'A' SYSTEM FILTERS.  ACCOMPLISHED LEAK CHECK AND GEAR SWING.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
